Serenity Now!

22 11 2006

Today I took my cast off and saw that my foot has developed a lovely, long black and blue mark along the length of it near my heel and ankle. When I press on the black and blue, it doesn’t hurt. That doesn’t surprise me, since I didn’t break my foot along that part. So why would it turn black and blue there? In a place where it didn’t break? Does anyone know?

And not only am I struggling to continue to understand problems with my foot, I am also struggling to adjust to my new Pill regimen. Since they don’t sell what I used in the States, I have to use a new brand here (Yasmin), which I have been on for two months. And MY.GOD. My emotions are all over the place. I have basically been waking up crying nearly every morning for a week and all day today–just little spurts of tears here and there. It’s like a twitch, really. You know the kind–where suddenly your foot jerks or your eye muscle convulses or a singular hiccup escapes. Except here, in my case, it’s an emotional twitch and I cry suddenly. And then, just as suddenly, it’s over.

Just now, for example, it happened again, which is why I decided to write. I was reading, if you can believe it, The Complete Idiot’s Guide to European History, and when I got to the part about defining a “city-state” I burst into tears. And so when I stopped and realized I was crying over a definition, I started laughing. And then Dennis’ mom called me as I started to write and I almost cried again when I heard her voice.

So as another day in Brazil draws to a close, I remain as emotionally unstable as I could be, and with a foot still curiously broken. Let’s hope tomorrow, Thanksgiving, will be somewhat better.


Actions

Information

4 responses

22 11 2006
Tina

There was probably a lot of pressure on those tissues, so blood vessels broke in that area, causing the discoloration.

That will be $35.00 please.

Signed, Dr. Mom

22 11 2006
marissa

Oh,you poor thing. Crying over the definition of a city-state?? You are being held emotional hostage by your hormones. The pill did that tome too…I remember the sudden crying jags and my then boyfriend ( now husband) would run as quickly as he could move to get me a glass of wine. Funny, he still does that, but usually after one of the kids has run me ragged and I am blowing steam out of my ears.
Well, I hope that you can even out and feel better. It is really annoying to realize that you are crying at a Lysol commercial. I mean, I never have, especially not the one with the Mom feeding her baby with the song playing in the background from that episode of ER when Dr.Green dies. Oh, shit….I gotta go. I must have something in my eye.

22 11 2006
ginacoggio

Dr. Mom–ONLY $35? Awesome. I’m coming to see you more often. (Especially if the price includes a load of laundry.)

23 11 2006
ginacoggio

Yeah, or the Hallmark one with the old lady and the woman who gives the old lady the card because she looks lonely and like she never receives love from anyone…Or the AT&T commercials where the kid and the parents get in touch with each other across the miles for only 10 cents a minute….
damn. every time…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: